[ij] [ij] [ij] 
Email id

Research Journal of Science and Technology
Year : 2017, Volume : 9, Issue : 3
First page : ( 400) Last page : ( 404)
Print ISSN : 0975-4393. Online ISSN : 2349-2988.
Article DOI : 10.5958/2349-2988.2017.00070.5

Study of Jeffrey Fluid Flow in an Inclined tube with Overlapping Stenosis

Devi C. Uma1,*, Vijaya R. Bhuvana2

1Assistant Professor, Dept. of Mathematics, TKR College of Engineering and Technology, Hyderabad, India

2Associate Professor, Dept. of Mathematics, JNTUA College of Engineering, Anantapur, Andhra Pradesh, India

*Corresponding Author E-mail: uma140276@gmail.com

Online published on 12 June, 2018.


This problem deals with the theoretical study of Jeffrey fluid flow through an inclined tube with overlapping stenosis. The nonlinear equations are simplified by considering mild stenosis. The exact solutions are obtained for velocity, pressure drop, flow rate, resistance to the flow and wall shear stress. Effects of different physical parameters like Jeffrey fluid parameter and angle of inclination on resistance to the flow and wall shear stress are studied. The effects of various emerging parameters are discussed through graphs for different values of interest.



Overlapping stenosis, resistance to the flow, shear stress, stenosis throat, Jeffrey fluid parameter.


║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
719,986,620 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.